# SDR FDEA201311112747

- Difficulty date: November 11, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 86,501 hours, 36,008 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 36,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK LT MLG WW INBD BULKHEAD 30 INCHES FWD OF AFT BULKHEAD AND THREE INCHES DOWN FROM UPPER BULKHEAD.  MARKED CRACK END HFEC.  REPAIRED DAMAGED AREA, CRACK, REF SRM 53-00-01.
